# SDR ZZDA2011776

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 32662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 678, RBL 45, CORROSION.  ACCOMPLISHED FLOORBEAM REPAIR PER B737 SRM 51-70-12.
